MathSciNet Relay Station
MathSciNet bibliographic data
MR968154 11Y11 (11Y16)
Pintz, János; Steiger, William L.; Szemerédi, Endre Infinite sets of primes with fast primality tests and quick generation of large primes. Math. Comp. 53 (1989), no. 187, 399–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement